Advertisement

What happens if I overdose on Dilantin?

It's possible to overdose on Dilantin, so you must be sure to take this medication exactly as prescribed by your doctor. If you think you've overdosed, seek emergency medical attention right away because it can be fatal. Symptoms of an overdose may include slurred speech, loss of balance, tremors, twitching eye movements, shallow breathing, feeling lightheaded or fainting, muscle weakness, nausea and vomiting.

Continue Learning about Anticonvulsant

how effective are anticonvulsants for treating migraines ?
Donna Hill Howes, RNDonna Hill Howes, RN
Valproic acid and topiramate have been considered the top choices among anticonvulsants for reducing...
More Answers
what should i know before taking an anticonvulsant for migraines ?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to assess your liver function before starting treatment. Serum bicarbonate wil...
More Answers
what should i know before taking gabapentin ?
Donna Hill Howes, RNDonna Hill Howes, RN
Gabapentin may not be a good option for women who are pregnant, considering pregnancy, or who may be...
More Answers
what are side effects of using anticonvulsants for bipolar ?
Dr. Michael Roizen, MDDr. Michael Roizen, MD
Anticonvulsants, like most medications carry a variety of side effects including gastrointestinal an...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.